Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 198606, 23 pages
http://dx.doi.org/10.1155/2011/198606
Research Article

On Carlson's Type Removability Test for the Degenerate Quasilinear Elliptic Equations

Institute of Mathematics and Mechanics, National Academy of Sciences, Baku Az 141, F. Agaev 9, Azerbaijan

Received 27 May 2011; Accepted 13 August 2011

Academic Editor: Xingfu Zou

Copyright © 2011 Farman I. Mamedov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Kufner, Weighted Sobolev Spaces, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1985. View at Zentralblatt MATH
  2. T. Kilpeläinen, “Weighted Sobolev spaces and capacity,” Annales Academiae Scientiarum Fennicae. Series A I. Mathematica, vol. 19, no. 1, pp. 95–113, 1994. View at Google Scholar · View at Zentralblatt MATH
  3. L. Carleson, Selected Problems on Exceptional Sets, vol. 13 of Van Nostrand Mathematical Studies, D. Van Nostrand, Princeton, NJ, USA, 1967.
  4. J. Mateu and J. Orobitg, “Lipschitz approximation by harmonic functions and some applications to spectral synthesis,” Indiana University Mathematics Journal, vol. 39, no. 3, pp. 703–736, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. D. C. Ullrich, “Removable sets for harmonic functions,” The Michigan Mathematical Journal, vol. 38, no. 3, pp. 467–473, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. Harvey and J. Polking, “Removable singularities of solutions of linear partial differential equations,” Acta Mathematica, vol. 125, pp. 39–56, 1970. View at Publisher · View at Google Scholar
  7. A. V. Pokrovskiĭ, “Removable singularities of solutions of second-order elliptic equations in divergent form,” Rossiĭskaya Akademiya Nauk, vol. 77, no. 3, pp. 424–433, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. N. N. Tarkanov, Laurent Series for Solutions of Elliptic Systems, Nauka, Novosibirsk, Russia, 1991.
  9. A. D. Kuliev and F. I. Mamedov, “On the nonlinear weight analogue of the Landis-Gerver's type mean value theorem and its applications to quasi-linear equations,” Proceedings of Institute of Mathematics and Mechanics. Academy of Sciences of Azerbaijan, vol. 12, pp. 74–81, 2000. View at Google Scholar
  10. T. Kilpeläinen and X. Zhong, “Removable sets for continuous solutions of quasilinear elliptic equations,” Proceedings of the American Mathematical Society, vol. 130, no. 6, pp. 1681–1688, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. T. Mäkäläinen, “Removable sets for Hölder continuous p-harmonic functions on metric measure spaces,” Annales Academiæ Scientiarium Fennicæ, vol. 33, no. 2, pp. 605–624, 2008. View at Google Scholar
  12. S. Campanato, “Proprietà di hölderianità di alcune classi di funzioni,” Annali della Scuola Normale Superiore di Pisa, vol. 17, pp. 175–188, 1963. View at Google Scholar · View at Zentralblatt MATH
  13. M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, vol. 105 of Annals of Mathematics Studies, Princeton University Press, Princeton, NJ, USA, 1983. View at Zentralblatt MATH
  14. F. I. Mamedov and R. A. Amanov, “On some properties of solutions of quasilinear degenerate equations,” Ukrainian Mathematical Journal, vol. 60, no. 7, pp. 1073–1098, 2008. View at Publisher · View at Google Scholar
  15. E. M. Landis, Second Order Equations of Elliptic and Parabolic Type, vol. 171 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1998. View at Zentralblatt MATH
  16. M. de Guzmán, Differentiation of Integrals in Rn, vol. 481 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1975.
  17. T. Sjödin, “A note on capacity and Hausdorff measure in homogeneous spaces,” Potential Analysis, vol. 6, no. 1, pp. 87–97, 1997. View at Publisher · View at Google Scholar